Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 40, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 9, 2013, 7:28 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2013, 7:28 PM EDT (23:28 UTC)
- Expired
- May 9, 2013, 8:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 32 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WUUS52 KMFL 092328 SVRMFL FLC011-086-100000- /O.NEW.KMFL.SV.W.0040.130509T2328Z-130510T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 728 PM EDT THU MAY 9 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 800 PM EDT * AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 12 MILES NORTHWEST OF MICCOSUKEE RESORT AND 8 MILES NORTH OF SHARK VALLEY OBS TOWER...AND WERE MOVING ERRATICALLY. * THE LINE OF STORMS WILL AFFECT... RURAL SOUTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 2573 8044 2564 8079 2604 8082 2610 8046 TIME...MOT...LOC 2327Z 193DEG 10KT 2593 8058 2578 8074 $$ KONARIK
1 follow-up statement
879 WWUS52 KMFL 092354 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 754 PM EDT THU MAY 9 2013 FLC011-086-100005- /O.EXP.KMFL.SV.W.0040.000000T0000Z-130510T0000Z/ BROWARD FL-MIAMI-DADE FL- 754 PM EDT THU MAY 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES WILL EXPIRE AT 800 PM EDT... THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2573 8044 2564 8079 2604 8082 2610 8046 TIME...MOT...LOC 2355Z 193DEG 10KT 2601 8056 2586 8072 $$ KONARIK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:24 PM EDT, 5 hours 4 minutes earlier.
Area forecast discussion, May 9, 2:24 PM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 224 PM EDT THU MAY 9 2013 ...CONTINUED LOW RISK OF ONE OR TWO STRONG-SEVERE TSTORMS SE FL THROUGH EARLY THIS EVENING... .DISCUSSION...FORMIDABLE ATLANTIC SEA BREEZE HAS DEVELOPED AND NOW LIES WEST OF THE I-95 CORRIDOR IN PALM BEACH COUNTY AND ALONG AND WEST OF THE FLORIDA TURNPIKE IN BROWARD AND MIAMI-DADE COUNTIES. HUMIDITY IS DEFINITELY ON THE INCREASE SE OF THIS BOUNDARY WITH DEWPOINTS NOW UP TO 70F AT MIA WITH A HEAT INDEX OF 91F. SO DEFINITELY HOTTER AND MORE HUMID ACROSS THE EAST COAST METRO AREAS TODAY. MESOANALYSIS SHOWS SURFACE BASED CAPE NOW REACHING 3500-4000 J/KG ALONG THE SE COAST. LATEST ACARS DATA SHOWS 500 MB TEMP NOW AROUND -13.5C. HRRR CONTINUES TO INSIST ON CONVECTION DEVELOPING AND FOCUSING OVER THE RURAL EASTERN INTERIOR. HOWEVER, IF WE GET BIG STORMS TO DEVELOP, STORM MOTION VECTORS CONTINUE OUT OF THE W-NW AT AROUND 10 KT, SO WE ANTICIPATE ANY THUNDERSTORMS WHICH DEVELOP TO TRACK BACK TOWARDS THE ATLANTIC COAST. PEAK OUTSIDE SHOWS A BUILDING CUMULUS SO IT LOOKS AS THOUGH THINGS WILL START TO DEVELOP AND HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE FORECAST INTO THIS EVENING. A FEW STRONG-SEVERE TSTORMS APPEAR POSSIBLE GIVEN THE RECORD COLD AIR ALOFT (WHEN COMPARING DATA FROM THE PAST 25 YEARS). NO SIGNFICANT CHANGES WERE MADE TO THE FORECAST FOR FRIDAY AND INTO THE UPCOMING WEEKEND AND BEYOND. MID/UPPER RIDGING GRADUALLY BUILDS IN FROM THE SW WITH THE VERY COLD AIR ALOFT SHIFTING NORTHEAST WITH WARMING TEMPS IN THE MID LEVELS. MOISTURE WILL CONTINUE RATHER LIMITED WITH ACTUALLY FORECAST SOUNDINGS OFF THE GFS SHOWING SLIGHT DRYING FRI-SAT. ALSO, A MORE SE WIND FLOW PREDOMINATES AND THIS WILL LEAD TO ANY CONVECTION FOCUSING ACROSS THE INTERIOR. GFS CONTINUES TO SHOW A COLD FRONT MOVING ACROSS SOUTH FL LATE MON INTO EARLY TUESDAY. MOISTURE WILL INCREASE AHEAD OF THIS FRONT WITH BETTER PROSPECTS FOR SHOWERS AND THUNDERSTORMS MONDAY. DRIER AND SLIGHTLY COOLER AIR, BUT NOTICEABLE GIVEN LOWERING HUMIDITY ON AN INCREASINE EASTERLY BREEZE BY THE MIDDLE PART OF NEXT WEEK BEHIND THE FRONT. && .MARINE...LIGHT WINDS WITH SEAS BELOW 4 FT WILL CONTINUE THROUGH THE WEEKEND. BEHIND THE COLD FRONT TUESDAY, WINDS WILL INCREASE WITH WORSENING MARINE CONDITIONS THEN. && .FIRE WEATHER...MIN RH'S OVER THE WESTERN INTERIOR WILL BE IN THE 40 OVER THE NEXT COUPLE OF DAYS. THERE'S SOME RH'S NOW IN THE UPPER 30S OVER THE WESTERN INTERIOR. A FEW TSTORMS WILL BE POSSIBLE EACH OF THE NEXT FEW DAYS OVER THE INTERIOR. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 85 74 86 / 30 10 - 10 FORT LAUDERDALE 74 86 76 86 / 30 10 10 10 MIAMI 74 87 75 87 / 30 10 10 10 NAPLES 68 89 70 88 / - 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...57/GREGORIA AVIATION/RADAR...71/JE
Hazardous weather outlook, May 9, 7:15 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 715 AM EDT THU MAY 9 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 715 AM EDT THU MAY 9 2013 ...ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE INTERIOR/EAST THIS AFTERNOON-EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF INTERIOR SOUTH FLORIDA AND THE EAST COAST. THE STRONGEST STORMS COULD PRODUCE WIND GUSTS TO AROUND 60 MPH, LARGE HAIL, AND FREQUENT LIGHTNING STRIKES. WIND: THE STRONGEST THUNDERSTORMS COULD CONTAIN WIND GUSTS TO AROUND 60 MPH LATE THIS AFTERNOON AND THIS EVENING. HAIL: LARGE HAIL FORMATION IS POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON AND THIS EVENING DUE TO VERY COLD TEMPERATURES ALOFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON FROM FRIDAY THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 9, 7:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 703 PM EDT THU MAY 9 2013 FLZ067-068-072-168-172-092330- COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL 703 PM EDT THU MAY 9 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL... * UNTIL 730 PM EDT * AT 659 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF MISSION BAY...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... SOUTH COUNTY REGIONAL PARK... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2648 8008 2626 8010 2636 8036 2645 8035 TIME...MOT...LOC 2303Z 275DEG 6KT 2638 8027 KONARIK
Special weather statement, May 9, 7:07 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
707 PM EDT THU MAY 9 2013
FLZ067-068-168-092330-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
707 PM EDT THU MAY 9 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL
SIZED HAIL...
* UNTIL 730 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF NORTH COUNTY AIRPORT. THIS
STORM WAS NEARLY STATIONARY.
* THE STORM WILL AFFECT...
PHILO FARMS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2681 8005 2686 8024 2693 8025 2696 8019
2696 8015 2698 8014 2698 8008 2696 8007
2693 8006 2681 8003
TIME...MOT...LOC 2307Z 264DEG 2KT 2690 8018
KONARIKSpecial weather statement, May 9, 7:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
709 PM EDT THU MAY 9 2013
FLZ074-173-092345-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
709 PM EDT THU MAY 9 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED
HAIL...
* UNTIL 745 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A STRONG THUNDERSTORM NEAR MIAMI INTERNATIONAL AIRPORT...AND
MOVING SOUTHEAST AT 5 MPH.
* THE STORM WILL AFFECT...
MIAMI INTERNATIONAL AIRPORT...
ALLAPATTAH...
SOUTH MIAMI...
CORAL GABLES...
LITTLE HAVANA...
COCONUT GROVE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2568 8015 2567 8016 2568 8018 2574 8017
2574 8020 2572 8024 2561 8028 2562 8031
2579 8038 2586 8027 2583 8017 2575 8018
2575 8016 2577 8015 2582 8015 2581 8011
TIME...MOT...LOC 2308Z 314DEG 6KT 2578 8028
KONARIKSpecial weather statement, May 9, 7:13 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 713 PM EDT THU MAY 9 2013 FLZ073-174-092345- FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL 713 PM EDT THU MAY 9 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL... * UNTIL 745 PM EDT * AT 712 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PA-HAY OKEE OVERLOOK...AND MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL MIAMI-DADE COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2556 8051 2527 8058 2542 8086 2555 8083 TIME...MOT...LOC 2314Z 282DEG 10KT 2546 8075 KONARIK
Special weather statement, May 9, 7:14 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 714 PM EDT THU MAY 9 2013 FLZ073-092345- INLAND MIAMI-DADE COUNTY FL 714 PM EDT THU MAY 9 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL... * UNTIL 745 PM EDT * AT 712 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MICCOSUKEE RESORT...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... MICCOSUKEE RESORT... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2595 8039 2576 8040 2576 8067 2595 8065 TIME...MOT...LOC 2315Z 272DEG 11KT 2589 8056 KONARIK
Local storm report, May 9, 7:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 NNE MEDLEY 25.89N 80.35W
05/09/2013 E1.00 INCH MIAMI-DADE FL PUBLIC
&&
CORRECTED EVENT
EVENT NUMBER MFL1300086
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 5:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| May 9, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 9, 5:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| May 9, 6:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 9, 6:05 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 25 min |
| May 9, 6:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 9, 6:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| May 9, 6:47 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 28 min |
| May 9, 7:03 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| May 9, 7:07 PM EDT | Special Weather Statement | MFL | Martin | 23 min |
| May 9, 7:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| May 9, 7:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 9, 7:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 9, 7:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| May 9, 7:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| May 9, 7:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.